# SDR UIEA2019122646146

- Difficulty date: December 23, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 106,240 hours, 20,851 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FAINT DIRTY SOCK ODOR DETECTED CLIMBING THROUGH 15000-20000.   PERFORMED OPS CHECK OF BOTH LEFT AND RIGHT PACK SYSTEM IAW AMM 21-51-00.  NO DETECTED ODOR AT THIS TIME, OK FOR FURTHER SERVICE.
